# SDR 98ZZZX643

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 6710 · Main Rotor Control
- Part: Retainer
- Part number: C4264172
- Condition: Corroded
- Location: M/R Servo
- Component: Ronson
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO RETAINER CAME BACK FROM NDT WITH CORROSION INDICATION.  RE-CLEANED AND ANODIZED PART.
